Skip to main content
Explore URMC

menu

Ketoconazole in Treating Participants With Ongoing EGFR Inhibitor-Induced Rash

Research Question:
What are the side effects of ketoconazole and how well it works in treating participants with ongoing EGFR inhibitor-induced rash?

Basic Study Information

Purpose:
Ketoconazole may reduce the symptoms related to EGFR inhibitor therapy and improve EGFR inhibitor-induced rash. Epidermal growth factor receptor (EGFR) inhibitors have been used to treat a variety of cancers, including head and neck cancer, non–small-cell lung cancer (NSCLC), pancreatic cancer, and colorectal cancer. Examples of drugs that make up this class of targeted medications include cetuximab, panitumumab, necitum­umab, erlotinib, gefitinib, osimertinib, and afatinib. One of the most common side effects of these drugs is skin reactions such as papulopustular (acneiform) rash. This study is for people with EGFR inhibitor-induced rashes.

Location: University of Rochester Medical Center
Study Reference #: UMLT18037

Lead Researcher (Principal Investigator)

Lead Researcher: Richard Dunne

Study Contact Information

Study Coordinator: Nicholas Gerbino
Phone: (585) 273-2605
Email: Nicholas_Gerbino@URMC.Rochester.edu

Additional Study Details

Contact This Study

This field is required
This field is required
You must agree to be contacted to continue.

Return to Search